| Model Number |
SA60AT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
09/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following an intraocular lens (iol) implantation procedure, vitreous inflammation occurred within the first week after surgery.The patient was currently undergoing treatment.The procedure was completed successfully.Additional information was requested.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.The iol was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Three company cartridge lots were provided.It could not be confirmed which one was used with this file.A device history record review and a non-conformance review of the three provided lot numbers was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.A non-company viscoelastic was indicated.The handpiece information was not provided.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.All iols and company cartridges are terminally sterilized with 100% ethylene oxide sterilization.Company uses an overkill sterilization approach, which greatly exceeds the minimum requirements for sterility.Critical parameters for sterilization cycles are recorded and retained for every sterilization load to demonstrate that the acceptance criteria for the sterilization process are met.The manufacturer internal reference number is: (b)(4).